American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Vyacheslav Futorny and Serge Ovsienko. Fibers of characters in Gelfand-Tsetlin categories. Trans. Amer. Math. Soc. 366 (2014) 4173-4208.
Abstract, references, and article information   
View Article: PDF

[2] Ghislain Fourier and Deniz Kus. Demazure modules and Weyl modules: The twisted current case. Trans. Amer. Math. Soc. 365 (2013) 6037-6064.
Abstract, references, and article information   
View Article: PDF

[3] Erhard Neher, Alistair Savage and Prasad Senesi. Irreducible finite-dimensional representations of equivariant map algebras. Trans. Amer. Math. Soc. 364 (2012) 2619-2646.
Abstract, references, and article information
View Article: PDF

[4] Bruce Allison, Stephen Berman, John Faulkner and Arturo Pianzola. Multiloop realization of extended affine Lie algebras and Lie tori. Trans. Amer. Math. Soc. 361 (2009) 4807-4842. MR 2506428.
Abstract, references, and article information   
View Article: PDF

[5] Ngau Lam and R. B. Zhang. Quasi-finite modules for Lie superalgebras of infinite rank. Trans. Amer. Math. Soc. 358 (2006) 403-439. MR 2171240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yi-Zhi Huang and Antun Milas. Intertwining operator superalgebras and vertex tensor categories for superconformal algebras, II. Trans. Amer. Math. Soc. 354 (2002) 363-385. MR 1859279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stephen Berman, Elizabeth Jurisich and Shaobin Tan. Beyond Borcherds Lie algebras and inside. Trans. Amer. Math. Soc. 353 (2001) 1183-1219. MR 1707191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Seok-Jin Kang and Myung-Hwan Kim. Dimension formula for graded Lie algebras and its applications. Trans. Amer. Math. Soc. 351 (1999) 4281-4336. MR 1487619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Georgia Benkart, Seok-Jin Kang and Duncan Melville. Quantized enveloping algebras for Borcherds superalgebras. Trans. Amer. Math. Soc. 350 (1998) 3297-3319. MR 1451594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dragomir Z. DJ Okovic and Kaming Zhao. Derivations, isomorphisms, and second cohomology of generalized Witt algebras. Trans. Amer. Math. Soc. 350 (1998) 643-664. MR 1390977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. Caranti, S. Mattarei and M. F. Newman. Graded Lie Algebras of Maximal Class. Trans. Amer. Math. Soc. 349 (1997) 4021-4051. MR 1443190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stefano Capparelli. A Construction of the Level 3 Modules for the Affine Lie Algebra $A_2^{(2)}$ and a New Combinatorial Identity of the Rogers-Ramanujan Type Amer. Math. Soc. 348 (1996), pp. 481-501.. Trans. Amer. Math. Soc. 348 (1996) 481-501. MR 1333389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Leslie. Some integrable subalgebras of the Lie algebras of infinite-dimensional Lie groups . Trans. Amer. Math. Soc. 333 (1992) 423-443. MR 1059710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kentaro Mikami. Symplectic double groupoids over Poisson $(ax+b)$-groups . Trans. Amer. Math. Soc. 324 (1991) 447-463. MR 1025757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jack F. Conn. On the structure of real transitive Lie algebras . Trans. Amer. Math. Soc. 286 (1984) 1-71. MR 756031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alvany Rocha-Caridi and Nolan R. Wallach. Highest weight modules over graded Lie algebras: resolutions, filtrations and character formulas . Trans. Amer. Math. Soc. 277 (1983) 133-162. MR 690045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Phyllis Joan Cassidy. Differential algebraic Lie algebras . Trans. Amer. Math. Soc. 247 (1979) 247-273. MR 517694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ralph K. Amayo. Frattini subalgebras of finitely generated soluble Lie algebras . Trans. Amer. Math. Soc. 236 (1978) 297-306. MR 0498733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] F.-H. Vasilescu. On Lie's theorem in operator algebras . Trans. Amer. Math. Soc. 172 (1972) 365-372. MR 0311733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1